EconPapers    
Economics at your fingertips  
 

Optimal stopping for non-linear expectations--Part II

Erhan Bayraktar and Song Yao

Stochastic Processes and their Applications, 2011, vol. 121, issue 2, 212-264

Abstract: Relying on the stochastic analysis tools developed in Bayraktar and Yao (2011) [1], we solve the optimal stopping problems for non-linear expectations.

Keywords: Non-linear; expectations; Optimal; stopping; Snell; envelope; Stability; g-expectations (search for similar items in EconPapers)
Date: 2011
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (16) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(10)00241-3
Full text for ScienceDirect subscribers only

Related works:
Journal Article: Optimal stopping for non-linear expectations--Part I (2011) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:121:y:2011:i:2:p:212-264

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-04-06
Handle: RePEc:eee:spapps:v:121:y:2011:i:2:p:212-264